# SDR DL76L080208

- Difficulty date: February 15, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 83,851 hours, 12,597 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Condition: Overheated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AT JFK, AFT AND MID SMOKE DET WENT OFF, SMELL ALL OVER CABIN WAS NOTICED STRONG ENOUGH TO RETURN TO JFK.  SMOKE AND FUMES REMOVAL AND ELEC SMOKE CKLIST RUN TO NO AVAIL.  ELECTRICAL SYS TURNED OFF, NO EFFECT TAXIED TO GATE.  INSP GALLEYS/CHILLERS-COFFEE MAKERS-OVENS-LAVS.  REMOVED   AFT AND FWD CARGO AFT BULKHEADS.  INSP EXHAUST FANS, LAV WASTE VENT FANS-RECIRC FANS-GASPER FAN, NO PROBLEM FOUND.  INSPECTED A/C BAYS, FOUND LEFT BAY MID ZONE TRIM VLV OVERHEATED.  REMOVED AND REPLACED MID ZONE TRIM VLV.  OPS CK OK.  TAXIED A/C NO FAULT FOUND.  PERF IFSDCK 1/2 ENGS.  NO FAULT FOUND.
